Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2016 | 2015 | 2014 | 2013 | 2012
Number of items: 10.

2016

Gantner, Robert N. and Schillings, Claudia and Schwab, Christoph (2016) Binned Multilevel Monte Carlo for Bayesian Inverse Problems with Large Data. In: Domain Decomposition Methods in Science and Engineering XXII. Springer, pp. 511-519. ISBN 978-3-319-18826-3

Schillings, Claudia and Schwab, Christoph (2016) Scaling limits in computational Bayesian inversion. ESAIM: Mathematical Modelling and Numerical Analysis, 50 (6). pp. 1825-1856. ISSN 2822-7840; eISSN = 2804-7214

2015

Schillings, Claudia and Sunnåker, Mikael and Stelling, Jörg and Schwab, Christoph (2015) Efficient characterization of parametric uncertainty of complex (bio) chemical networks. PLOS Computational Biology .

2014

Gantner, Robert N. and Schillings, Claudia and Schwab, Christoph (2014) Multilevel Monte Carlo for Bayesian Inverse Problems. In: Swiss Numerics Day 2014, April 2014, Universität Zürich.

Hansen, Markus and Schillings, Claudia and Schwab, Christoph (2014) Sparse approximation algorithms for high dimensional parametric initial value problems. In: Modeling, Simulation and Optimization of Complex Processes - HPSC 2012. Proceedings of the Fifth International Conference on High Performance Scientific Computing, March 5-9, 2012, Hanoi, Vietnam . Springer Cham, pp. 63-81. ISBN 978-3-319-09062-7

Schillings, Claudia and Schwab, Christoph (2014) Sparsity in Bayesian inversion of parametric operator equations. Inverse Problems, 30 (6).

2013

Schwab, Christoph and Schillings, Claudia (2013) Sparse Quadrature Approach to Bayesian Inverse Problems. In: SIAM Conference on Computational Science and Engineering.

Schillings, Claudia and Schwab, Christoph (2013) Sparse, adaptive Smolyak quadratures for Bayesian inverse problems. Inverse Problems, 29 (6).

Schillings, Claudia and Schwab, Christoph (2013) A note on sparse, adaptive Smolyak quadratures for Bayesian inverse problems. SAM Research Report, 06 .

2012

Schwab, Christoph and Schillings, Claudia (2012) Sparse, adaptive Smolyak algorithms for Bayesian inverse problems. Research Report No. 2012-37 .

This list was generated on Sun Apr 21 16:46:27 2024 CEST.